MathSciNet Relay Station
MathSciNet bibliographic data
MR2332942 35Q53 (35A15)
Wazwaz, Abdul-Majid The variational iteration method for rational solutions for KdV, $K(2,2)$, Burgers, and cubic Boussinesq equations. J. Comput. Appl. Math. 207 (2007), no. 1, 18–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement